On the summability of double Walsh - Fourier series of functions of bounded generalized variation

Authors

  • U. Goginava Tbilisi State Univ., Georgia

Abstract

The convergence of Cesaro means of negative order of double Walsh-Fourier series of functions of bounded generalized variation is investigated.

Published

25.04.2012

Issue

Section

Research articles

How to Cite

Goginava, U. “On the Summability of Double Walsh - Fourier Series of Functions of Bounded Generalized Variation”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 4, Apr. 2012, pp. 490-07, https://umj.imath.kiev.ua/index.php/umj/article/view/2591.